Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extensions of the lemma of Haar in the calculus of variations


Author: Lawrence M. Graves
Journal: Bull. Amer. Math. Soc. 65 (1959), 319-321
DOI: https://doi.org/10.1090/S0002-9904-1959-10337-2
MathSciNet review: 0164267
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10337-2

American Mathematical Society